# SDR AALA202107010357

- Difficulty date: June 4, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757303900000
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING INTERCONNECTING STRUT INBOARD FLAP AT INBOARD FLAP REAR SPAR AND RIB 13.  REPLACED LEFT WING INBOARD FLAP INTERCONNECTING STRUT HINGE FITTING BRACKET.
